# SDR DALA1126689858

- Difficulty date: April 8, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SKIN AT FS 1123 BETWEEN STRINGERS 14, 15R.  HFEC SURFACE INSPECTED IAW DC9 NDTSPM 06-10-01.001, VERIFIED CRACK MARKED ENDS APPROX 1.5" LONG, CUT OUT SKIN 1.5" LONG FABRICATED DOUBLER, FILLERS REPAIR, MAT'L DMS 1592, .032, TREATED, PRIMED, INSTALLED IAW SRM 53-04, FIG 46, PG 281-279, AND SRM 51-10-3, PG 31.
